Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Changing surface to volume integrals


Author: E. B. Wilson
Journal: Bull. Amer. Math. Soc. 22 (1916), 336-337
DOI: https://doi.org/10.1090/S0002-9904-1916-02790-X
Cited work: Bull. Amer. Math. Soc., Volume 22, Number 4 (1916), 174--181
This work is cited by: Bull. Amer. Math. Soc., Volume 22, Number 10 (1916), 503--504
MathSciNet review: 1559789
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02790-X